Sur un problème aux limites discontinues dans la théorie des fonctions analytiques

E. Niczyporowicz

Annales Polonici Mathematici (1964)

  • Volume: 14, Issue: 3, page 269-288
  • ISSN: 0066-2216

How to cite

top

E. Niczyporowicz. "Sur un problème aux limites discontinues dans la théorie des fonctions analytiques." Annales Polonici Mathematici 14.3 (1964): 269-288. <http://eudml.org/doc/267585>.

@article{E1964,
author = {E. Niczyporowicz},
journal = {Annales Polonici Mathematici},
keywords = {complex functions},
language = {fre},
number = {3},
pages = {269-288},
title = {Sur un problème aux limites discontinues dans la théorie des fonctions analytiques},
url = {http://eudml.org/doc/267585},
volume = {14},
year = {1964},
}

TY - JOUR
AU - E. Niczyporowicz
TI - Sur un problème aux limites discontinues dans la théorie des fonctions analytiques
JO - Annales Polonici Mathematici
PY - 1964
VL - 14
IS - 3
SP - 269
EP - 288
LA - fre
KW - complex functions
UR - http://eudml.org/doc/267585
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.